ggiggi re: adderall post

Discussion in 'Fibromyalgia Main Forum' started by goaska29, May 28, 2006.

  1. goaska29

    goaska29 New Member

    Ggiggi-

    Thank you so much for your response. The reason I'm seldom on the boards is that I either don't get a response or sometimes even an attack. yuk!

    I am anxiously awaiting your re-response ;).

    As soon as my brain clears up enough to drive, I'm hoping to hit the pharmacy to fill my Rx for Adderall. I was just very worried about worsening the anxiety.

    Thanks again,
    GoAskAlice
  2. tlayne

    tlayne Member

    I am sorry for butting in, but I just wanted to say that I will be your friend. That is if you can put up with me being on & off of this board. I have done nothing but sleep the last (almost) three months, but I do check in several times a day in between sleeping.

    Again, I hope you do not mind me butting in. Hugs, Tam
  3. goaska29

    goaska29 New Member

    Haha,

    Of course I don't mind your butting in. I was actually replying to a response from Ggiggi where she mentioned that i wasn't on the boards often.

    I'm sorry you've not been able to do much but sleep. But at least you ARE sleeping. That's a good thing! I have never felt as insane as when I went days and days without being able to sleep a wink!

    Thanks for offering your friendship, it is always welcome ;)

    -GoAskAlice
  4. mom4three

    mom4three New Member

    I too am butting in lol..

    I wanted to say I feel as you do and I will be your friend if you'll have me:)

    Tracy
  5. goaska29

    goaska29 New Member

    Gigi-

    Thank you SO much for your long, but much appreciated response. I filled my Rx about an hour ago and have high hopes.

    BTW, the picture in my profile is of me. I'm in the upper level of the National Cathedral here in Washington, DC. I was an interior architecture grad student, and this was part of a project of mine. I lived in Europe for a short while, and while there are many many beautiful buildings there, the ones here are harder to find.

    I'm so glad you picked up Maureen Dowd's book, I loved it! I was raised in NY on the Times...I think it was one of my first words ;).

    I have a couple more questions for you...eventhough you gave me SO much great info....
    Did you lose weight on the Adderall? I gained about 20 lbs when I first got sick and can't seem to lose it :(
    Are you on any other Rx meds? It doesn't mention any interactions on the label with what I'm taking, but you never know.

    THANKS AGAIN!!!!!

    -GoAskAlice
  6. NanceZ

    NanceZ New Member

    Hi!

    My concern about any of these type sof meds is wondering if it is 'artifical energy' that will eventually take a toll on our bodies which are already weak.

    My neurologist suggested Provigil but I was reluctant (scares!) to take it wondering if it would eventually deplete what little reserves of energy or life I had in me.

    Adderall sound s abit better ......and worth talking over with my doctor.

    Thanks for all the grea tinfo!

    Nancez
  7. goaska29

    goaska29 New Member

    So I took 5mg this morning of generic Adderall (Rx is for 10mg). At first I was fine, but then like 3 hours later I felt really weird. Like I smoked too much p@t-- i was out-of-body and paranoid. Not sure if it was def the adderall, so i'll try again tomorrow. i'm not sure it could be the adderall because i took it at 10am and didnt' get those weird symptoms til almost 2pm, but i certainly haven't been taking any "recreational" drugs.

    -GoAskAlice
    [This Message was Edited on 05/30/2006]
  8. NanceZ

    NanceZ New Member

    Thanks for that explanation.

    you really did clarify things for me.

    I do suffer from some brain fog but over the last couple of years it has gotten tons better and I might just be wise to keep on keepin on as I am.

    thanks!